# SDR SWAA961285

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND FWD SERVICE DOOR OVERHEAD EMERGENCY EXIT LIGHT SIGN INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER BOEING M/M.
